# SDR ASAA2014040807483

- Difficulty date: April 8, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 28,331 hours, 8,466 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Flange
- Part number: 314A261062
- Condition: Cracked
- Location: Nr 2 Exhaust
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE REAR FLANGE APPEARS TO BE CRACKED.  ACFT GROUNDED.  VERIFIED CRACKS WITH BOROSCOPE.  R & R NR 2 ENG REAR FLANGE, REF AMM TASK 72-56-00-000-802-F00 AND TASK 78-11-02-000-801-F00, TASK 78-11-01-400-802-F00, TASK 78-11-01-000-802-F00 AND TASK 78-11-02-400-801-F00, PRIMARY NOZZLE REMOVAL.  INSTALLED PRIMARY NOZZLE IAW BAMM 78-11-01-400-802, PARA G.
